# SDR UHLA2013032900099

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 23,442 hours, 14,453 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT EICAS MESSAGE INDICATING PARKING BRAKE NOT RELEASED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FERRIED TO IND.  REMOVED AND REPLACED NR 2 EMERGENCY/PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-09.  OPS CHECK GOOD.
